| Model Number |
SA60WF |
| Medical Device Problem Codes |
Material Opacification (1426); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported an intraocular lens (iol) with a description of, iol had a deposits noted within lens material.Additional information received and stated that the patient was not hospitalized for the event and there was no patient harm.
Additional Manufacturer Narrative
On initial mdr submission device product problem 2944 was reported an error, the appropriate code would be 1426.The manufacturer internal reference number is: (b)(4).